# SDR FDEA2019120413166

- Difficulty date: November 13, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 76,396 hours, 27,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 148N31415
- Condition: Corroded
- Location: Bs 1790
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET PANEL SUPPORT ANGLE HAS EVIDENCE OF CORROSION AT ANCHOR NUT ATTACH   POINT LOCATED AT BS 1790 S6R CORROSION REMOVED IAW SRM 51-10-02 AND FOUND TO BE OUTSIDE LIMITS IAW SRM 53-00-04-  1A ORIGINAL MATERIAL THICKNESS = 0.063" REMOVED MATERIAL = 0.030".  SUPPORT ANGLE AT BS 1790 REPLACED IAW SRM 51-40-02 AND BOEING DRAWING # 148N3105.
